| Catalog Number |
05964075001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The electrodes lot number and expiration date were requested but were not provided.The field service engineer (fse) found a loose sipper tube and repaired it, adjusted the nozzles in both ise modules, and cleaned the sample probe.The fse performed precision checks and qcs with successful results.The investigation determined the event was caused by a mechanical issue (leakage/seal).After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable indirect gen 2 sodium and indirect gen 2 potassium results for 1 patient on a cobas 8000 cobas ise module (double).The initial na result was lower than 80 mmol/l and the repeat na result was higher than 140 mmol/l.The initial potassium result was 1.6 mmol/l and the repeat potassium result was higher than 3.5 mmol/l.